MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PERIFIX®; CATHETER, CONDUCTION, ANESTHETIC

B. BRAUN MEDICAL INC. PERIFIX®; CATHETER, CONDUCTION, ANESTHETIC
Catalog Number 332285
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: a catheter connector detached during use.The catheter was disinfected and reconnected and the infusion continued.No injury reported.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).No sample was returned for further evaluation.Retain samples were pulled and tested.All testing were within specification.For continued safe use of the perifix catheter connector a detailed step-by-step instructions of how to use the perifix catheter connector label and cloth/silk medical tape has been provided.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PERIFIX®
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key8666869
Report Number2523676-2019-00070
Device Sequence Number16708371
Product Code BSO
UDI-Device Identifier04046964178986
UDI-Public04046964178986
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number332285
Device Lot Number0061666126
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1